Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 13 found articles
 
 
  Regularity of the geodesic equation in the space of Sasakian metrics
 
 
Title: Regularity of the geodesic equation in the space of Sasakian metrics
Author: Guan, Pengfei
Zhang, Xi
Appeared in: Advances in mathematics
Paging: Volume 230 (2012) nr. 1 pages 51 p.
Year: 2012
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands